MAUDE Adverse Event Report: ULRICH MEDICAL USA UNION; SELF DRILLING VARIABLE SCREW, LIGHT BLUE, 4.0X18MM

ULRICH MEDICAL USA UNION; SELF DRILLING VARIABLE SCREW, LIGHT BLUE, 4.0X18MM
Model Number UM150-40-18
Medical Device Problem Codes Material Deformation (2976); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon was not able to insert self-drilling screws.Report 1 of 5.
 
Event or Problem Description
Surgeon was not able to insert self-drilling screws.Report 1 of 5.

Brand Name
UNION
Common Device Name
SELF DRILLING VARIABLE SCREW, LIGHT BLUE, 4.0X18MM
Manufacturer (Section D)
ULRICH MEDICAL USA
18221 edison ave.
chesterfield MO 63005
Manufacturer (Section G)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM   89081
Manufacturer Contact
louis milos
18221 edison ave.
chesterfield, MO 63005
MDR Report Key13046007
Report Number3005823819-2021-00033
Device Sequence Number1728726
Product Code KWQ
UDI-Device Identifier00814386020961
UDI-Public00814386020961
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K150666
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUM150-40-18
Device Catalogue NumberUM150-40-18
Device Lot NumberU019605
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2021
Initial Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown